# SDR DHL9972753C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LWR AFT CARGO STA 980 O/B OF STR 28 RT FUSE FRAME HAD CORROSION AND CRACKS.  REMOVED FASTENERS AT STA 980, CUT FRAME WEB AT 975, NO OTHER WEB CORROSION NOTED.  FOUND LWR T ANGLE WEB ATTACH CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA AT T ANGLE, ALODINED AND PRIMED AREA PER SRM 51-10-2, FABRICATED 2 ANGLE REPAIRS, HEAT TREATED, INSTALLED WEB REPAIR AT STA 980 FRAME AFT OF LWR CORNER OF C-2 DOOR.  REMOVED AND REPLACED L ATTACH ANGLE AT STR 28R AND FRAME BS 980, INSTALLED REPAIR AT T LOWER WEB SUPPORT FROM BS 960 TO BS 980 PER AVITAS EO 99AVHM.060R0-1 7075T6 .090 FORMED ANGLES, ALODINED AND PRIMED REPAIR PARTS PER SRM 51-10-2.
